# SDR COM2008F00000

- Difficulty date: June 15, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 19,466 hours, 16,076 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 0700
- Condition: Faulty
- Location: Te Flaps
- Part time: 19,470 hours, 16,078 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAP FAIL MESSAGE ON APPROACH.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REPLACED PDU.  NO FURTHER DEFECTS.  (S)
